Open Access

On classification of flows on manifolds. I


Full Text

Coming Soon.





Article Information

TitleOn classification of flows on manifolds. I
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 2, 51-60
MathSciNet MR1772818
CopyrightThe Author(s) 1996 (CC BY-SA)

Citation Example

A. V. Bolsinov, A. A. Oshemkov, and V. V. Sharko, On classification of flows on manifolds. I, Methods Funct. Anal. Topology 2 (1996), no. 2, 51-60.


BibTex

@article {MFAT53,
    AUTHOR = {Bolsinov, A. V. and Oshemkov, A. A. and Sharko, V. V.},
     TITLE = {On  classification  of  flows  on  manifolds.  I},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {2},
     PAGES = {51-60},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=53},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues